Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Extension of holomorphic functions defined on singular complex hypersurfaces with growth estimates in strictly pseudoconvex domains of $\mathbb{C}^n$

Tom 124 / 2020

William Alexandre, Emmanuel Mazzilli Annales Polonici Mathematici 124 (2020), 209-245 MSC: 32A22, 32A26, 32A27, 32A37, 32A40, 32A55, 32C30, 32D15. DOI: 10.4064/ap181130-11-7 Opublikowany online: 27 March 2020

Streszczenie

Let $D$ be a strictly pseudoconvex domain and $X$ be a singular analytic set of pure dimension $n-1$ in $\mathbb{C} ^n$ such that $X\cap D\neq \emptyset $ and $X\cap bD$ is transverse. We give sufficient conditions for a function holomorphic on $D\cap X$ to admit a holomorphic extension which belongs to $L^q(D),$ $q\in [1,+\infty [$, or to ${\rm BMO} (D)$. The extension is given by means of integral representation formulas and residue currents.

Autorzy

  • William AlexandreUniv. Lille
    CNRS
    UMR-8524 Laboratoire Paul Painlevé
    F-59000 Lille, France
    e-mail
  • Emmanuel MazzilliUniv. Lille
    CNRS
    UMR-8524 Laboratoire Paul Painlevé
    F-59000 Lille, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek